Doctor insights on:
Side Effects Of Antibiotics
Depends: Depends on the drug, the side effect, and your condition. ...Read more
Taking prevpack triple therapy for h pylori . No diarrhea or any side effects of this antibiotic. Does it mean it's not working? Or its comon?
It's working: Side effects are generally uncommon.Get a more detailed answer ›
There are none: You should be able to do this without difficulty. ...Read more
Does the antibiotic minocycline cure bv? Also am worried about the scary side effects that happen when used for a long period of time, taking for acne
No: Bv is a synergistic infection involving gardnerella and a number of other bacteria. It is treated with Metronidazole oral or intravaginal treatment. Tinidazole and Clindamycin are alternatives. Oral and intravaginal probiotics containing lactobacilli can help. Recurrent disease is related to colonization of your sex partner, inconsistant condom use. Minocycline is not a rx for bv. ...Read moreSee 1 more doctor answer
What happens if you're given an antibiotic for a respiratory infection but because of side effects need it changed after 2 days? Can you switch drugs?
How long after taking an antibiotic pill would side effects occur, i get nausea/headache hours after taking macrodantin (nitrofurantoin)?
Check it out: Take with food and probiotics away from antibiotics. ...Read more
Is it safe to get immunotherapy shots while on prednisone and antibiotics? Asthma flare under control and no fever for 2 days. (have GI side effects)
Talk to pharmacist.: Side effects of Rifampin include confusion, dizziness, abdominal pain, bruising, bleeding, hostility, palpitations, increased blood pressure, trouble breathing, dark colored urine ; light colored stools. See your pharmacist for a more complete, comprehensive overview of the posssible side effects of this and any med. ...Read more
I m 25 yo male and I m getting white hairs on head. Can it be side effects of antibiotic? How can we stop to get white hairs?
Allergy reactions: The most common side effects of antibiotics are allergic reactions. There should be no issues relating to the pneumonia, unless it is viral pneumonia which should resolve on its own if you are generally healthy. If you have not seen your doctor for the pneumonia, please do. ...Read more
- Talk to a doctor live online for free
- Probiotics for antibiotic side effects
- Antibiotic side effects diarrhea
- Probiotics side effects with antibiotics
- Ask a doctor a question free online
- Antibiotic minocycline side effects
- Side effects of topical antibiotics
- Antibiotics with least side effects
- Side effects antibiotic clarithromycin
- Talk to a infectious disease specialist online